| Model Number |
Mi1260 SONATA 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Patient underwent a reimplantation on (b)(6) 2026 (new device: (b)(6)).Following the intervention, the clinical outcome was not satisfactory, as telemetry results raised concerns regarding a possible extracochlear position of the electrode array.Despite these findings, the patient proceeded to activation on (b)(6) 2026.During activation session, fitting could not be completed as there was no auditory perception in any of the channels.
Event or Problem Description
Patient underwent a re-implantation in (b)(6) 2026.Following the intervention, the clinical outcome was not satisfactory, as telemetry results raised concerns regarding a possible extracochlear position of the electrode array.Despite these findings, the patient proceeded to activation in (b)(6) 2026.During activation session, fitting could not be completed as there was no auditory perception in any of the channels.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: according to the information received, the active electrode array migrated out of cochlea.In addition six channels have been outside of the cochlea since initial implantation confirmed per irc.Further plans are not available at the moment.